Nevada, 2006Heavy Snow and High Wind in Nevada, December 26 to 27, 2006
December 26 to 27, 2006 · NWS REV · 31 events in 4 counties and zones
A powerful winter storm moved through the northern Sierra and western Nevada the last week of December. Ahead of the system strong winds caused widespread damage across the region on the 26th.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 4
- Property damage
- $140,000
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful winter storm moved through the northern Sierra and western Nevada the last week of December. Ahead of the system strong winds caused widespread damage across the region on the 26th. Then as the storm moved through on the 27th up to 2 feet of snow fell in the Sierra.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before the first event at Dec 26, 4:00 AM PST, 1 hour earlier.
Area forecast discussion, Dec 26, 4:00 AM PST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
400 AM PST TUE DEC 26 2006
.SHORT TERM...
WINTER STORM WARNINGS HAVE BEEN ISSUED FOR THE TAHOE ZONE...AS WELL
AS MONO COUNTY ABOVE 7000 FEET. EXPECT 8 TO 16 INCHES IN THE HIGHER
ELEVATIONS WITH 4 TO 8 INCHES AT LAKE LEVEL. AS FAR AS THE LASSEN
ZONE...DECIDED IT WAS BEST TO GO WITH A SNOW ADVISORY FOR OVER 5500
FEET...DUE TO SNOW LEVELS BEING SO HIGH INITIALLY. SNOW TOTAL FOR
LASSEN WILL BE 4 TO 8 INCHES ABOVE 5500 FEET. THE MAJORITY OF THE
PRECIP IN LASSEN WILL BE RAIN BELOW 7000 FEET...WITH ONLY ADVISORY
ACCUMULATIONS AT PASS LEVEL BY WEDNESDAY AFTERNOON.
AS FOR THE WESTERN NV VALLEYS...DONT EXPECT TOO MUCH. SNOW LEVELS
WILL BE TOO HIGH...LOWERING TO THE VALLEY FLOORS WEDNESDAY MORNING
AS THE HEAVIEST PRECIP TAPERS OFF.
HIGH WIND WARNING HAS BEEN ISSUED FOR THE NORTHEAST CA AND NORTHWEST
NV. HIGH WINDS ARE BEING CAUSED BY A VERY STRONG LOW LEVEL JET AHEAD
OF THE NORTH PAC SYSTEM. STRONG SOUTHWEST WINDS HAVE ALREADY PUSHED
INTO THE REGION AHEAD OF THIS STORM...WITH 700MB WINDS OVER 75 KTS.
SLIDE MOUNTAIN IS GUSTING TO OVER 100 MPH THIS MORNING...WHILE A
NUMBER OF FOOTHILL WIND SENSORS AROUND RENO AND CARSON CITY HAVE
GUSTED ABOVE 60 MPH. KTVL GUSTED TO 53 KNOTS WHILE KRNO HAS BEEN
STEADY WITH 35KT GUSTS. STRONGER WINDS ARE EXPECTED TO SPREAD OUT
INTO THE VALLEYS TODAY...WITH SOME LOCAL GUSTS REACHING UP TO
WARNING CRITERIA. SHOULD BE INTERESTING TO SEE THE 12Z SOUNDING THIS
MORNING. WINDS IN THE WEST CENTRAL NEVADA ZONE 4 WILL ONLY GUST
TO ADVISORY LEVELS...ALTHOUGH BLOWING DUST WILL BE A GREATER THREAT
ACROSS THAT ZONE.
SNOW WILL TAPER OFF WEDNESDAY AFTERNOON...COMPLETELY ENDING BY
WEDNESDAY EVENING. TEMPERATURES WILL BE MUCH COOLER WITH THE PASSAGE OF
THE COLD FRONT...AS WELL AS WITH A NEW BLANKET OF SNOW UP IN THE
HIGHER ELEVATIONS OF THE SIERRA. HIGH PRESSURE WILL RIDGE
IN...ALLOWING FOR MOSTLY CLEAR SKIES THAT WILL ALLOW US TO RADIATE
OUT OVERNIGHT WEDNESDAY AND THURSDAY NIGHT. HOON
.LONG TERM...FRIDAY THROUGH MONDAY...
SLOW MOVEMENT OF LARGE UPPER LOW ACROSS MIDWEST KEEPING PATTERN
BLOCKED UP WITH RIDGE STRONGER OVER WRN U.S.. THUS STRONG ZONAL FLOW
ACROSS PAC SPLITTING OR WEAKENING ANY S/WV ENERGY MOVG ONTO W COAST.
MED RANGE MODELS HAVG DIFFICULTY RESOLVING DETAILS IN SPLIT PATTERN
ALONG W COAST SAT-MON. GFS SHOWING ANY SIGNIFICANT DYNAMICS OR
MOISTURE BRUSHING FAR NRN ZONES WITH SLGT CHC POPS DURING NEW YEARS
WEEKEND. TEMPS NEAR OR A LITTLE ABOVE CLIMO WITH FLAT UPPER RIDGE.
VARIABLE AMOUNTS OF CLOUDINESS ACROSS AREA MODERATING OVER NIGHT
LOWS WITH DAYTIME HIGHS RELATIVELY MILD FOR NEW YEARS. CYLKE
&&
.AVIATION...
GUSTY S-SW WINDS WILL CONTINUE THRU TUESDAY EVENING AHEAD OF
APPROACHING UPPER TROUGH AND COLD FRONT. SW WINDS OVER 100 MPH
ALONG SIERRA CREST WITH LLWS AND MECHANICAL TURBULENCE TO LEE
OF SIERRA. MAINLY VFR IN WRN NV AND NERN CA VALLEYS TUES WITH AREAS
OF MVFR AND MT OBSC IN SIERRA AND NERN CA THROUGH 06Z. CYLKE
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR NVZ002-003-
005.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY FOR NVZ002.
HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY
FOR NVZ001.
WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR NVZ004.
CA...HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR CAZ070>072.
SNOW ADVISORY FROM 10 PM THIS EVENING TO 4 PM PST WEDNESDAY FOR
CAZ071 ABOVE 5500 FEET.
HIGH WIND WARNING UNTIL 4 AM PST WEDNESDAY FOR CAZ073.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY FOR CAZ072.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY FOR CAZ073 ABOVE 7000 FEET.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Dec 25, 9:00 PM PST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
900 PM PST MON DEC 25 2006
CAZ070>073-NVZ001>005-261500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
900 PM PST MON DEC 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.
.DAY ONE...TONIGHT AND TUESDAY
STRONG PACIFIC STORM WILL MOVE INTO NORTHEAST CALIFORNIA TUESDAY.
CURRENTLY THERE IS A WINTER STORM WATCH OUT FOR THE EASTERN SIERRA.
SEE WATCH /WWUS45 KREV WSWREV/ FOR MORE DETAILS.
WINDS WILL INCREASE ACROSS WESTERN NEVADA TONIGHT AND TUESDAY AHEAD
OF THE APPROACHING SYSTEM. MONITOR LATEST NWS FORECASTS AND
STATEMENTS FOR THE MOST UP TO DATE INFORMATION.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY
SNOW WILL LINGER ACROSS THE REGION WEDNESDAY MORNING...WITH
CONDITIONS IMPROVING THROUGH THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
High Wind, Mineral/Southern Lyon
- When
- December 26, 5:00 AM PST
- Where
- Mineral/Southern Lyon forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 38.780, -118.812 (the zone’s center; the record gives no point)
Wind gusts estimated at 61 knots (70 mph) knocked over two semitrailers on U.S. Highway 95 four miles north of Hawthorne. One of the tractor-trailers was partially loaded and the other was pulling two empty trailers, according to the Reno Gazette-Journal.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 6:00 AM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 62 knot (71 mph) wind gust was recorded by a wind sensor 1 mile south of Washoe City.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 6:45 AM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 56 knot (65 mph) wind gust was recorded by a wind sensor at an elevation of 5200 feet 4 miles east of Gardnerville.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 8:00 AM PST to 5:00 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
Wind gusts estimated at 70 knots (80 mph) moved through the Virginia City area. Extensive damage was reported throughout the area. Power lines which were knocked down caused power outages. A sign for the Comstock Motel was blown down along with a nearby shed. Other outbuilding were blown over. At the Gold Mill Hotel a porch roof of one of the guest cabins was blown off by the strong wind. The old railroad depot in town lost planking.
High Wind, Western Nevada Basin and Range
- When
- December 26, 8:15 AM PST
- Where
- Western Nevada Basin and Range forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.927, -118.898 (the zone’s center; the record gives no point)
A 53 knot (61 mph) wind gust was recorded by a wind sensor at the Pyramid Lake Fisheries office in Sutcliffe.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 8:43 AM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 50 knot (58 mph) wind gust was recorded by a wind sensor at Damonte Ranch High School in south Reno.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 9:52 AM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 63 knot (72 mph) wind gust was reported by a trained weather spotter 5 miles east of Gardnerville at an elevation of 5120 feet.
High Wind, Greater Lake Tahoe Area
- When
- December 26, 11:00 AM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A wind gust estimated at 61 knots (70 mph) knocked over a Jeffrey pine and sent it through the roof of a house on Tahoe Mountain near South Lake Tahoe. The tree also damaged three automobiles parked in the driveway.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 11:00 AM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 51 knot (59 mph) wind gust was recorded by the NDOT wind sensor in east Sparks.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 1:00 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 63 knot (73 mph) wind gust was recorded by the Galena RAWS 8 miles south of Reno.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 1:50 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 70 knot (80 mph) wind gust was reported by a trained weather spotter 5 miles WSW of Gardnerville.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 2:15 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 79 kt (91 mph) measured gust
- Property damage
- $15,000
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 79 knot (91 mph) wind gust was recorded by the Washoe Valley NDOT sensor 1 mile south of Washoe City. U.S. Highway 395 was closed by the Nevada Highway Patrol due to the many high profile vehicle rollovers.
High Wind, Mineral/Southern Lyon
- When
- December 26, 2:32 PM PST
- Where
- Mineral/Southern Lyon forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.780, -118.812 (the zone’s center; the record gives no point)
A 60 knot (69 mph) wind gust was recorded by the wind sensor in Pleasant Valley 10 miles south of Reno. Blowing dust was also reported.
High Wind, Mineral/Southern Lyon
- When
- December 26, 2:55 PM PST
- Where
- Mineral/Southern Lyon forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- COOP Observer
- Coordinates
- 38.780, -118.812 (the zone’s center; the record gives no point)
A 54 knot (62 mph) wind gust was reported at the National Weather Service Forecast Office in north Reno.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 3:20 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 58 knot (67 mph) wind gust was recorded at the Desert Springs RAWS 12 miles NNE of Reno.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 3:29 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 54 knot (62 mph) wind gust was reported by a trained weather spotter near the intersection of Baring Blvd. and Springland in Sparks.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 3:30 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 64 knot (74 mph) wind gust was reported by a trained weather spotter at Red Rock in the Peavine Mountain foothills.
High Wind, Greater Lake Tahoe Area
- When
- December 26, 3:30 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Measured
- 117 kt (135 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A 117 knot (135 mph) wind gust was recorded at the top of Slide Mountain at an elevation of 9700 feet.
High Wind, Greater Lake Tahoe Area
- When
- December 26, 3:30 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A 51 knot (59 mph) wind gust was recorded by the NDOT wind sensor at an elevation of 5380 feet 3 miles ESE of Daggett Pass.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 3:49 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 80 kt (92 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
An 80 knot (92 mph) wind gust was reported by a trained weather spotter in Mogul 7 miles west of Reno.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 4:30 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
Wind gusts estimated at 61 knots (70 mph) caused damage in the Caughlin Ranch area of southwest Reno. Broken windows were reported in the area. Power outages were also caused by downed power lines.
High Wind, Western Nevada Basin and Range
- When
- December 26, 5:00 PM PST
- Where
- Western Nevada Basin and Range forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.927, -118.898 (the zone’s center; the record gives no point)
A 64 knot (74 mph) wind gust was recorded by the wind sensor at Sutcliffe.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 5:40 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
A 51 knot (59 mph) wind gust was recorded by the ASOS at the Reno-Tahoe International Airport.
High Wind, Greater Reno/Carson City/Minden Area
- When
- December 26, 5:45 PM PST
- Where
- Greater Reno/Carson City/Minden Area forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.511, -119.499 (the zone’s center; the record gives no point)
The NDOT sensor north of Interstate 80 between the Sparks Marina and Sparks Blvd. recorded wind gusts of at least 50 knots (58 mph) between 4:30 pm and 6:00 pm. The peak wind gust of 56 knots (65 mph) occurred at 5:45 pm.
Heavy Snow, Greater Lake Tahoe Area
- When
- December 26, 10:00 PM PST to December 27, 2:00 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A total of 8 inches of snowfall was reported by a trained spotter 2 miles ESE of Incline Village.
Heavy Snow, Greater Lake Tahoe Area
- When
- December 26, 10:00 PM PST to December 27, 2:00 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A total of 8 inches of snowfall was reported by a trained weather spotter 2 miles ESE of Incline Village.
Heavy Snow, Greater Lake Tahoe Area
- When
- December 26, 10:00 PM PST to December 27, 2:00 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Reported by
- Public
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A total of 14 inches of snowfall was reported at Heavenly Ski Resort.
Heavy Snow, Greater Lake Tahoe Area
- When
- December 26, 10:00 PM PST to December 27, 2:00 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Reported by
- Public
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
A total of 16 inches of snowfall was reported at the Mt. Rose Ski Area.
High Wind, Mineral/Southern Lyon
- When
- December 26, 10:15 PM PST
- Where
- Mineral/Southern Lyon forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.780, -118.812 (the zone’s center; the record gives no point)
A 70 knot (80 mph) wind gust was recorded by the NDOT sensor at Walker Lake.
Heavy Snow, Greater Lake Tahoe Area
- When
- December 27, 2:00 AM PST to 12:00 PM PST
- Where
- Greater Lake Tahoe Area forecast zone
- Injuries
- 2 direct, 0 indirect
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 39.789, -119.640 (the zone’s center; the record gives no point)
Six inches of snow fell along the eastern shore of Lake Tahoe. Slick conditions led to a 12-car pileup on U.S. Highway 50 at Cave Rock. The westbound lane of the highway was closed for 2 hours. Two people were sent to the hospital with injuries.
High Wind, Mineral/Southern Lyon
- When
- December 27, 4:30 AM PST
- Where
- Mineral/Southern Lyon forecast zone
- Measured
- 73 kt (84 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.780, -118.812 (the zone’s center; the record gives no point)
A 73 knot (84 mph) wind gust was recorded by the NDOT wind sensor at Walker Lake.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and High Wind in California, December 26 to 28, 20061 death · 3 injured · $15 million · 1 in hail · 10 events
- Heavy Snow and High Wind in California, December 26 to 27, 2006$130,000 · 107 kt wind · 26 events
- High Wind in Oregon, December 26, 200656 kt wind · 7 events
- Winter Weather in North Carolina, December 26, 20065 events
- Heavy Snow and Winter Weather in Washington, December 26 to 27, 20064 events
- High Wind in California, December 26 to 27, 200669 kt wind · 4 events
- Winter Storm and High Wind in California, December 26 to 28, 2006$5,000 · 55 kt wind · 4 events
- Heavy Snow in Idaho, December 26 to 27, 20063 events
- Heavy Snow in California, December 26 to 27, 20062 events
- Winter Storm in California, December 26 to 27, 20062 events
- Heavy Snow in North Carolina, December 26, 20062 events
- Flood in Oregon, December 26 to 27, 20061 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6102, 6107, 6109, 6105, 6110, 6111, 6112, 6103, 6113, 6115, 6108, 6116, 6117, 6118, 6119, 6120, 6121, 6122, 6124, 6125, 6127, 6129, 6130, 6128, 6106, 6133, 6134, 6135, 6131, 6104, 6132.